ent-icon
Vertigo/Giddiness
I'm experiencing intense giddiness/vertigo when turning my head, getting up, etc. and nausea for the past 2 days. Yesterday, I also had slight headaches lasting for 5 mins and burning eyes. I was taking Stugeron as advised by my friend (radiologist) for vertigo. I was also asked to stay in dark room for 2 days. Today I'm also experiencing blurry eyes along with vertigo. I'm unable to even get up from bed because of intense giddiness. How should I treat the symptoms at home? Is it a serious condition? What doctor should I consult?
48 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

This is BPPV. Dixhallpike and epleys manuvre to be done
Next Steps
Consult ENT specialist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +174
Consult with a doctor
Online now
After reading your message, I think you have a simple problem of inner ear called Positional Vertigo. It is not a serious problem. It will be cured with medicine, some exercise for it. Exercise can be learn from ENT specialist. One more tablet you can take - Tab. Stemetil, twice a day.
Next Steps
if no improvement, visit near by ENT specialist who will do some head Manauver, if required and he will guide you some exercise for vertigo.
Health Tips
take bed rest.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
The condition what you are suffering is related to BPPV. No need stay in dark room, it will make you further anxious. Kindly immediately consult a ENT specialist online for appropriate treatment and prescription.
Next Steps
Consult ENT specialist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please cinsultant online for further evaluation and treatment
Next Steps
Nothing to worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.